Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Geometric programming: A unified duality theory for quadratically constrained quadratic programs and $l_p$-constrained $l_p$-approximation problems


Authors: Elmor L. Peterson and J. G. Ecker
Journal: Bull. Amer. Math. Soc. 74 (1968), 316-321
DOI: https://doi.org/10.1090/S0002-9904-1968-11938-X
MathSciNet review: 0225572
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11938-X